# SDR CA100525013

- Difficulty date: May 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 11,851 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 421136
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PUMP ASSY WOULD NOT ALWAYS START WHEN THE SWITCH SELECTED TO ON.  IF THE MOTOR WAS TAPPED WITH A SCREW DRIVER THE PUMP WOULD FUNCTION.  FUEL BOOST PUMP REPLACED.
